# SDR UIEA2019020803163

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,781 hours, 19,124 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Spar Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL SPAR VALVE EICAS MESSAGE ( PERFORMED WDM T/S IAW 28-22-21. FOUND 5A PIN AT SWITH 538 REPLACE SWITCH NO HELP. RE INSTALLED ORIGINAL PART BACK FOUND BROKEN WIRE @ WIRE 3026-20 IN WHEEL WELL SEE ITEM M5 LOG PAGE 1048085 FOR WIRE REPAIREED.  REPAIRED WIRE 302B BETWEEN CONNECTOR D5520 AND D1572  IAW SWPM CH 20-20-01  LOG PAGE 1048085 ITEM M6; PERFORMED OPERATIONAL CHECK ON RIGHT SPAR VALVE IAW AMM 28-22-11. OPS CHECK GOOD AT THIS TIME, PERFORMED ENGINE RUN FOR PROPER SHUT DOWN OF ENGINE OPS CHECK NORMAL AT THIS TIME IAW AMM 71-00-00 )
